# SDR 2007UALA00562

- Difficulty date: February 21, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 55,484 hours, 19,406 cycles
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE STRUT SIDE SKIN OUTBOARD FORWARD ACCESS DOOR CUT-OUT HAS A CRACK INDICATION, INSIDE OF CUT-OUT, CRACK ENDS MARKED.   MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGE. FABRICATED  & INSTALLED 3 EACH DOUBLERS.
